# SDR 9809131149

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL340, THE AIRCRAFT ENCOUNTERED MODERATE TURBULENCE, POSSIBLY WAKE TURBULENCE, AND THE NR 1 ENGINE FLAMED OUT.  THE ENGINE WAS SECURED PER ENGINE FAILURE CHECKLIST AND A DESCENT FROM FL340 WAS STARTED.  AT FL300, A RESTART WAS ACCOMPLISHED PER COM PROCEDURE.  ALL ENGINE INDICATIONS WERE NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED A FULL POWER ENGINE RUN, ALL WITH NO PROBLEMS FOUND.  THE AIRCRAFT RETURNED TO SERVICE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
